Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Cyst in thyroid gland. Taking synthroid. Will I be okay?

I am a new user of Synthroid and am a bit sceptacle of its side effects. I have been on natural products for 10 years. I am 67 and have been diagnosed with thyroid that is not producing enough to regulate hormone ..... and a cyst in the thyroid gland . I am taking and have been for 2 months a natural product called Protandim. Ingredients are: Milk Thistle Extract(Silybum maiarum) seed, (Bacopa Extract monnieri) whole herb, Ashwagandha Extract (Withana Spmnifera) root, Green tea extract (Camellia sinensis) leaf, Tumeric extract (curcuma longa) rhizome (675 mg total) Is it alright to take this with Synthroid (not generic Synthroid)..??
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

Synthyroid is usually given for under active thyroid gland and it is a very safe medicine. It has to be taken in empty stomach for adequate absorption. Natural products usually do not interfere if they are taken at least 1 hour apart.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor